Just wanted to tell all women using or cosidering going on the birth control pill Diane 35. I went on diane 5 years ago because of really bad acne about 2 years of taking diane i had severe pain in my stomach and never thought anything of it a year later when the pain persisted i went to the doctor he sent me to specialists and i asked all of them if diane had anything to do with the pains in the stomach every doctor said no finally two months ago i decided i was sick of how i was feeling, I was dizzy, fainting, nausea and vomiting, weak most of the time and really bad headaches on top of the pains in the stomach my boyfriend convinced me to search the internet about diane what i found really scared me and my boyfriend turns out all my symptoms were side effects of diane 35 and on top of that it is really only safe to be on diane 35 for less than a year. Also at least 3 people died because of diane and they were only on it for a few months. I have been off of it for two months now still haven't had a period but also had no acne. When i talked to the doctors about what i found none of them knew about it and when they looked it up it was TRUE. So i urge everyone that is on Diane to find another method of birthcontrol
Yeah, i've been on it for 9 months and have just decided to come off the pill altogether. Did you come off it altogether or go onto a different pill? My doctor never told me about the side effects of Diane 35, i found out on the net.
Im glad to see people doing their own research. I've had several incidents like this and I've realized that doctors really don't know much! Doing your own research is the only way to be safe.
sadielee- I am actually planning to go on Diane 35 for acne next month. I know its quite a dangerous pill, but I thought that If i take it for about 6 months to clear up my acne it would be ok. How long did it take you to clear up your acne? Also, when you stopped taking the pill did your acne come back? Please let me know, thanks in advance.
my acne was really bad so i went on diane 35 to help clear it up it took about 4 or 5 months to clear up. I got off diane 2 months ago and no breakouts yet i get the odd pimple a few days after my period but thats it.
and yes I got off diane 35 and never went on another birth control pill and hopefully never will me and my boyfriend agreed that we would just be very careful and keep doing research on different types of birthcontrol until i find the one for me
I don't think there is one that prevents both acne and weight gain/water retention. Only Yasmin, but that's meant to be a risky one too. We could go on forever trying to find the perfect one. If i can cope with my cramps when i come off the pill, i'll never take the pill again.